# SDR 97UAL900148

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985UA
- Make and model: Boeing 737291
- Aircraft serial: 21747
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT LOWER FORWARD CORNER OF DOOR 1R INOP.  REPLACED EMERGENCY EXIT LIGHT AT DOOR 1R, OPERATION CHECKS NORMAL.
